Magnesium Stearate and Colloidal Hydrated Silica, Gelatin, titanium dioxide (E171), erythrosine (E127), quinoline yellow (E104) and indigotine (E132).
The list of ingredients above is provided for informational purposes only. Always check the actual product label in your possession for the most accurate ingredient information due to product changes or upgrades that may not yet be reflected on our web site.
I’ve stopped taking it now because I just couldn’t be bothered and so I do get some spots but not very many sometimes my skin is clear it just doesn’t look it’s coz of the blackheads and scarring but I’m pretty sure if I carried on taking it my acne scars would’ve been fading by now
Excellent results for the skin. I can't remember the last time my skin was this clear and in good condition as after taking this medication. It did exactly what it was supposed to do. I was taking Lymecycline for four months. The first two months I took two pills per day, and the remaining two months I took one pill per day.
As side effects I got a fungus infection in my ear (which I'm currently getting treatment for) and my teeth became yellow. The front teeth have a slight dark stripe. My skin also got very photosensitive and I got red itchy stains on my knees and on the neck but those disappeared quite quickly.
But then again you can't take a strong antibiotic like this and expect no side effects.
Hey everyone, I am new to the website and I thought I would write about my experience so far regarding Lymecycline for those who are not sure whether to start a course.
I have been struggling with acne since I was 13. It started off very very mild and I would have small whiteheads there and there, this would usually be a minor issue. As I started turning 14 the spots were getting bigger and they started appearing all over my face, particularly on my forehead and chin. I didn’t think much of it at the time as I was told spots were a normal part of growing up. I started wearing foundation to cover them up and everything was fine, at that point. A year later in the summer time I started noticing that I was getting red dots on my shoulders and chest. I was quite worried and asked my parents what this was and their response was “it’s just spots they will go away by themselves.” Even though I was told that, I became very self concious when it came to wearing things that showed off my back or chest. Next came neck spots. Not on the back of my neck but at the front. They were usually underneath my jawline but I did get them on my neck too. I am 17 now and I still suffer with all these problems. The acne that appears on my face is very rarely whiteheads but just red pimples and they’re mostly everywhere. The acne on my chest is actually very very mild and I rarely get pimpes there but when I do theyre also red “un popable” pimples. My back is clear apart from the top of it and the shoulders. The shoulders tend to break out quite a bit in those red small pimples and the top of my back usually breaks out in painful but small pimples. The front of my neck gets a small red pimple now and again, but they’re very painful and mainly whiteheads. To add to all this, I’ve been getting pimples on my booty.
For the past 2 years I decided that I would live with the acne until it disappeared on it’s own. This is not a bad idea as teenage acne USUALLY does clear up by itself as you enter adulthood. The winter time for me has always been good, as I am able to cover up the acne on my body with jumpers, sweaters etc. But when it comes to the summer time, I always become depressed. I want to wear clothes that will keep me cool but it’s so hard not to feel self conscious. Therefore I always stick to clothes that cover me. When it comes to the beach I am VERY self conscious, but I know this is my only time to make them less visible because of tanning.
A couple weeks ago I experienced the WORST outbreak I could possibly imagine. It started from the side of my neck to the centre. All red whiteheads that hurt me even when not touching them. I was so upset. I already suffer from depression for other reasons so you could only imagine how triggering this was for me. I couldn’t feel worse. I cried about it multiple times and felt like I didn’t want to live anymore.
I am going away with my boyfriend and his family in July and I decided that acne CANNOT be an issue for me anymore. By the way, my boyfriend is very supportive of my acne, he’s the only one that can make me feel better about my situation.
I saw my GP and told him about my issue and he prescribed me Lymecycline and 5% benzyl peroxide gel face wash to use every day and night. So far I have been using the medication for 2 weeks and I haven’t seen much difference. Although, the redness on my face has gone down a bit as well as the pimples I get aren’t big or full of pus. They also usually start to dissapear the next day. But that may be the face wash. I only use the face wash at night time as it really dries my face out. I am on a 6 week course with the Lymecycline and have been told to come back after it’s over in order to see if I need more Lymecyline which I think I will. The only side effects I have had is minor diarrhoea, a rash around my neck which is now disappearing and a itchy neck overal.
I am very so sorry that this post is so long but I just wanted to tell my situation just in case someone is going through the same thing. I would really like to make my own post on here as I would love to document my experience but not sure how to do it. I hope that anyone who tries this medication gets the results they want! Be patient as I heard this particular medication takes a while to properly kick in! Good luck! :)
I had taken lymecycline for a while and it took some time to kick in but once it did it make my skin so clear. However I didn't realise how much it was benefitting my skin so I decided to try something else and my skin broke out badâ˜¹ï¸ But now I'm going to go back to them hoping they will have the same effect again ðŸ¤žðŸ¼( I found taking it with the tropical solution is a great combination)
To anyone who thinks it's not workkong or its getting worse, please don't give up! I used tetralycal bout 3 years ago when I was completely in despair. I hated the way I looked. I took it alongside epiduo cream. And boy did it get worse! I was in pain, I was bright red, it felt raw, it was peeling and I actually felt worse than before I had started. But it got better. So much better!! You really have to hang in and be patient. I can not Neil e the change on my face today. I have no scaring whatsoever and can walk out the door with clear skin. Please don't give up. It will get better!
This medication took about 8 weeks to really kick in, but once it did my skin hadn't been as clear since before my acne developed. Be patient!
I didn't experience any side effects, although it could've been the culprit of a slight liver notice in a blood test whilst I was on it (I took lymecycline for a very extensive period)
Unfortunately, I relied on this for too long so eventually stopped being effective and had to move onto Roaccutane. But I think it is a promising method for mild to moderate acne, for people that topical creams etc haven't worked, or have stopped working.
I think it's tough to give this med a 1-star review. For those people that it hasn't worked on probably have a severe form of acne and need to move onto the likes of Roaccutane. But unfortunately, weaker methods need to be tried first; I've suffered for a few years on and off until I was referred to a dermatologist.
Also, (if it isn't mentioned when you take it) it's probably worth trying to ween off slowly at the end of the course e.g. taking every other day, then every 2 days etc. My acne broke out badly after abruptly stopping.
I've been on lymecycline for 3 weeks today and my skin is still really quite bad, I saw a reduction of redness in the first few weeks but now I've seem to have gotten more acne in the past few days and my cheek and forehead spots are really quite red.
I am taking one 408mg capsule per day as perscribes from my doctor but I feel it's not working quick enough, but I will stick with it as I am too scared to up my dosage without consulting my doctor.
I am on them for 2 months so I am nearly halfway through and my skin is still very bad and I just hope they take action soon or I will be very disappointed. But best of luck to you all.
I was put on this at 15 in June 2016 and honestly it worked wonders. it cleared up my acne (obviously I still got a couple of spots but it was nowhere near acne and what can you ask for? its not made for miracles.), anyhow it cleared it up brilliantly until it started to deteriorate in September 2017(same time I started a new college) I came off it then (in hindsight a bad choice) and I'm now on something else, praying for a quick result. Honestly I would suggest trying it, it's unlikely that it will deteriorate for you as it did for me. Hope this helps someone :)
After trying various cycline antibiotics, lymecycline was the next thing prescribed. I would highly suggest many avoid this outdated tablet. After the first month I saw absolutely no improvements so I decided to wait till month 2 on the course - bad mistake. I now have bad inflammation in my stomach and my skin has gone even worse prior to taking the tablets.
STAY AWAY and see a dermatologist and stop taking these antibiotics which no longer work on the human body.
I took a bad breakout Christmas 2016, and I was prescribed this alongside zinyert. Cleared my skin right up, the best it ever was.
About 6 months down the line it has returned and I'm on the 8th week of these tablets now. They haven't responded as well alongside Skinoren. Last time in 2 months my acne was completely gone.
Giving it 1 more month then I'll be requesting something different. 3 months is long enough.